# SDR AALA202303224189

- Difficulty date: March 9, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMED HOLE IN UPPER FLANGE OF INTERCOSTAL LOCATED AT 760 AND S25R. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
